A generalization of the taxon cycle

Journal article
(Note)


Publication Details

Author(s): Steinbauer M
Journal: Journal of Biogeography
Publisher: Blackwell Publishing Ltd
Publication year: 2017
Volume: 44
Journal issue: 5
Pages range: 1110-1112
ISSN: 0305-0270


FAU Authors / FAU Editors

Steinbauer, Manuel Prof. Dr.
Professur für System-Paläobiologie


How to cite

APA:
Steinbauer, M. (2017). A generalization of the taxon cycle. Journal of Biogeography, 44(5), 1110-1112. https://dx.doi.org/10.1111/jbi.12883

MLA:
Steinbauer, Manuel. "A generalization of the taxon cycle." Journal of Biogeography 44.5 (2017): 1110-1112.

BibTeX: 

Last updated on 2018-09-11 at 13:50